# SDR IPXA2018033027979

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 57,481 hours, 19,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, DAMAGE FOUND ON THE MAIN DECK CARGO FLOOR PANEL, BS 287 - 412,  RBL 77.5.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I.
